# SDR CALA2012110100704

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 48,981 hours, 25,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001024
- Condition: Dented
- Location: Bs 189-195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN BS 189 AND 195 AT BL 0.   R & R DAMAGED INTERNAL BUTT SPLICE IAW DWG 65C27 793 AND SRM 51-10-02 AND SRM 51-40-02.
